# SDR C2XA09RI149

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 9,496 hours, 4,994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Peeling
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 3146 - EWR - DURING CLIMBING PAST FL 240, FLIGHT CREW REPORTED NOISE AND VIBRATION APPEARING TO COME FROM THE WINDSHIELD SEAM INSULATION.  CREW PERFORMED AIR RETURN AND LANDED ACFT SAFELY.  EWR MX FOUND CAPTAIN WINDSHIELD HUMP SEALANT PEELING OFF.  MX TRIMMED THE LOOSE SEALANT AND PERFORMED SEALANT REPAIR.
